# SDR USAA20110614SB099

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Asymmetry Switch
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DCA - ON APPROACH AT 210 KNOTS, SELECTED FLAPS 1 AND FLAPS DID NOT MOVE.  PLACED FLAP LEVER TO 5, 15, AND 25 AND FLAPS STILL DID NOT MOVE.  MOVED FLAP LEVER UP AND DOWN APPROXIMATELY 10 TIMES AND FLAPS FINALLY MOVED.  FLAP OPERATION WAS NORMAL THE REST OF APPROACH AND ON GROUND.  MAINTENANCE REVIEWED RECENT HISTORY AND PERFORMED FURTHER TROUBLESHOOTING PER BOEING MM.  PERFORMED OPS TEST OF TRAILING EDGE FLAP BYPASS VALVE AND OPS TEST OF FLAP ASYMMETRY SYSTEM PER MM 27-51-00.  UPON CONSULTATION WITH MOC, REMOVED AND REPLACED FLAP ASYMMETRY CUTOFF SWITCH.  ALSO, REPLACED R123 SHUT OFF RELAY.  ALL OPS TEST NORMAL WITH NO ABNORMALITIES NOTED AT THIS TIME.  AIRCRAFT OK FOR SERVICE.
